# SDR 99UAL900363

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL AT 19,000 FEET, 2 ADDITIONAL MOMENTARY COMPRESSOR STALLS ON APPROACH.
